Show simple item record

dc.creatorLópez, Oscar 
dc.creatorRatanov, Nikita 
dc.date.accessioned2020-05-26T00:01:13Z
dc.date.available2020-05-26T00:01:13Z
dc.date.created2012
dc.identifier.issn1677152
dc.identifier.urihttps://repository.urosario.edu.co/handle/10336/23334
dc.description.abstractWe present limit theorems for an asymmetric telegraph process with drift and jumps under different rescaling conditions. The explicit formulae for the related characteristic functions are derived by solving a Cauchy problem for the respective hyperbolic system. © 2012 Elsevier B.V.
dc.format.mimetypeapplication/pdf
dc.language.isoeng
dc.relation.ispartofStatistics and Probability Letters, ISSN:1677152, Vol.82, No.10 (2012); pp. 1768-1776
dc.relation.urihttps://www.scopus.com/inward/record.uri?eid=2-s2.0-84863087474&doi=10.1016%2fj.spl.2012.05.024&partnerID=40&md5=ead8a12a2379662489e03c6b156eede9
dc.sourceinstname:Universidad del Rosario
dc.sourcereponame:Repositorio Institucional EdocUR
dc.titleKac's rescaling for jump-telegraph processes
dc.typearticle
dc.subject.keywordAsymmetric jump-telegraph process
dc.subject.keywordLimit theorem
dc.subject.keywordRescaling
dc.rights.accesRightsinfo:eu-repo/semantics/openAccess
dc.type.spaArtículo
dc.rights.accesoAbierto (Texto Completo)
dc.type.hasVersioninfo:eu-repo/semantics/publishedVersion
dc.identifier.doihttps://doi.org/10.1016/j.spl.2012.05.024
dc.relation.citationEndPage1776
dc.relation.citationIssueNo. 10
dc.relation.citationStartPage1768
dc.relation.citationTitleStatistics and Probability Letters
dc.relation.citationVolumeVol. 82


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record